×

zbMATH — the first resource for mathematics

A note on difference-delay equations. (English) Zbl 0338.92021

MSC:
92D25 Population dynamics (general)
39A10 Additive difference equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hayes, N.D., Roots of the transcendental equation associated with a certain differential-difference equation, J. London math. soc, 25, 226-232, (1950) · Zbl 0038.24102
[2] Hsu, C.S., Application of the tau-decomposition method to dynamical systems subjected to retarded follower forces, J. appl. mech, 37, 259-266, (1970) · Zbl 0197.20906
[3] Hutchinson, G.E., Circular causal systems in ecology, Ann. N. Y. acad. sci, 50, 221-246, (1948)
[4] Krebs, C.J., Ecology: the experimental analysis of distribution and abundance, (1972), Harper and Row New York
[5] Maynard Smith, J., Mathematical ideas in biology, (1968), Cambridge Univ. Press Cambridge
[6] May, R.M., On relationships among various types of population models, Amer. natur, 107, 46-57, (1972)
[7] May, R.M., Time-delay versus stability in population models with two and three trophic levels, Ecology, 54, 315-325, (1973)
[8] May, R.M., Stability and complexity in model ecosystems, (1973), Princeton Univ. Press Princeton
[9] May, R.M., Biological populations with nonoverlapping generations: stable points, stable cycles, and chaos, Science, 186, 645-647, (1974)
[10] May, R.M.; Oster, G.F., Bifurcations and dynamic complexity in simple ecological models, Amer. natur, (1976)
[11] May, R.M.; Conway, G.R.; Hassell, M.P.; Southwood, T.R.E., Time delays, density dependence, and single species oscillations, J. anim. ecol, 43, 747-770, (1974)
[12] McMurtrie, R.E., Time-delayed differential equations, (1975), submitted for publication
[13] Pielou, E.C., Population and community ecology, (1974), Gordon and Breach New York · Zbl 0349.92024
[14] Pimentel, D.; Levin, S.A.; Olson, D., Coevolution and the stability of exploiter-victim system, (1976)
[15] Varley, G.C.; Gradwell, G.R.; Hassell, M.P., Insect population ecology, (1974), Blackwell Oxford
[16] Wangersky, P.J.; Cunningham, W.J., Time lag in population models, (), 329-338 · Zbl 0072.37005
[17] Williamson, M., The analysis of biological populations, (1972), Edward Arnold London
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.